# SDR HALA2018100500474

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 18 AND 26 AT +Y953 IS CORRODED AT LOCATIONS: FR 19+9". CORROSION REMOVED FROM SEAT TRACK +Y953 AT FR19+9" IAW SRM 51-74-00 REV 97. DAMAGE DIMENSION: AT FR19+9" 1"L X 0.400"W X 0.051"D ON SUPERIOR AREA. DEPTH GAUGE USED P/N: 2417 S/N: IRFE5005A933. RII CARRIED OUT AS PER AS PER HAL GMM VOL1 CHAP5 - CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT/REPAIR
REQUIRED. SEAT TRACK REPAIRED IAW SRM 53-11-15-283-001 FIG.10101 SHEET 8. OK TO TREAT, PRIME AND PAINT. RE-PROTECTED AND
PAINTED AS PER SRM 51-74-00 REV 97. JOB COMPLETE.
